David Pask
David Pask
Verified email at uow.edu.au - Homepage
Title
Cited by
Cited by
Year
Graphs, groupoids, and Cuntz–Krieger algebras
A Kumjian, D Pask, I Raeburn, J Renault
Journal of Functional Analysis 144 (2), 505-541, 1997
5141997
Cuntz–Krieger algebras of directed graphs
A Kumjian, D Pask, I Raeburn
pacific journal of mathematics 184 (1), 161-174, 1998
4571998
Higher rank graph C*-algebras
A Kumjian, D Pask
arXiv preprint math/0007029, 2000
3992000
The C*-algebras of row-finite graphs
T Bates, D Pask, I Raeburn, W Szymanski
3262000
-algebras of directed graphs and group actions
A Kumjian, D Pask
Ergodic theory and dynamical systems 19 (6), 1503-1519, 1999
1281999
Rank-two graphs whose C∗-algebras are direct limits of circle algebras
D Pask, I Raeburn, M R°rdam, A Sims
Journal of Functional Analysis 239 (1), 137-178, 2006
752006
On the K-theory of Cuntz-Krieger algebras
D Pask, I Raeburn
Publications of the Research Institute for Mathematical Sciences 32 (3), 415-443, 1996
741996
The noncommutative geometry of graph C*-algebras I: The index theorem
D Pask, A Rennie
Journal of functional analysis 233 (1), 92-134, 2006
722006
Flow equivalence of graph algebras
T Bates, D Pask
Ergodic Theory and Dynamical Systems 24 (2), 367-382, 2004
672004
C*-algebras of labelled graphs
T Bates, D Pask
Journal of Operator Theory, 207-226, 2007
532007
Homology for higher-rank graphs and twisted C⁎-algebras
A Kumjian, D Pask, A Sims
Journal of Functional Analysis 263 (6), 1539-1574, 2012
492012
The noncommutative geometry of k-graph C*-algebras
D Pask, A Rennie, A Sims
Journal of K-theory 1 (2), 259-304, 2008
492008
Coverings of k-graphs
D Pask, J Quigg, I Raeburn
Journal of Algebra 289 (1), 161-191, 2005
482005
Actions of associated to higher rank graphs
A Kumjian, D Pask
Ergodic Theory and Dynamical Systems 23 (4), 1153-1172, 2003
452003
On twisted higher-rank graph 𝐶*-algebras
A Kumjian, D Pask, A Sims
Transactions of the American Mathematical Society 367 (7), 5177-5216, 2015
372015
Aperiodicity and primitive ideals of row-finite k-graphs
S Kang, D Pask
International Journal of Mathematics 25 (03), 1450022, 2014
33*2014
Skew products over the irrational rotation
DA Pask
Israel Journal of Mathematics 69 (1), 65-74, 1990
301990
Strong shift equivalence of C*-correspondences
PS Muhly, D Pask, M Tomforde
Israel Journal of Mathematics 167 (1), 315-346, 2008
292008
A family of 2-graphs arising from two-dimensional subshifts
D Pask, I Raeburn, NA Weaver
Ergodic Theory and Dynamical Systems 29 (5), 1613-1639, 2009
262009
Crossed products of k-graph C*-algebras by Z^ l
C Farthing, D Pask, A Sims
arXiv preprint arXiv:0706.3547, 2007
262007
The system can't perform the operation now. Try again later.
Articles 1–20